# SDR MASA2009040300119

- Difficulty date: April 3, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 17,616 hours, 15,721 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7238 IAD-JFK.  CREW ABORTED TAKEOFF AND RETURNED TO THE FATE DUE TO A LEFT ACM ON MEL AND THE RIGHT ACM FAILED.  MX RAN ENGINES TO TAKEOFF POWER AFTER FIXING THE LEFT PACK REPEATEDLY AND FOUND NO PROBLEM WITH THE RIGHT PACK.
